Discussions By Condition: Blood conditions

perminant bruising?

Posted In: Blood conditions 1 Replies
  • Posted By: widdlewabbit
  • September 28, 2006
  • 10:18 PM

ok At the begining of July 2006 i had the misfortune to be on a 2nd story balcony when it collapsed. I fell approximatly 9 feet to the ground with my mother landing on top of me.
I was taken by ambulence to the ER where xrays and all the fun stuff showed i had wrecked my right knee, sprained my right leg, ankle and foot, broke 3 toes on my right foot , lost some toe nails and had extensive bruising and lacerations on both legs. i was a bit of a mess! lol

to add to the joy ( snort ) i deveoloped a severe hematoma inside my right leg around and under my kneecap that took about 2.5 months to heal.

While the bruising on my left leg was signifigantly less i still have a brownish discoloured mark on the side of my left kneecap that dosnt seem to want to go away. i think its stuck! LOL.

my question is....a fall from the 2nd floor is pretty serious!LMAO so should i be concerned? or should i just give it more time to fade. Is it a perminant mark do you think or should i be sounding bells and whistles in my MDs office lol.


Reply Flag this Discussion

1 Replies:

  • You may have a hemosiderin stain, which is a stain from the iron that was left behind after the rest of the bruise had faded. I have two of them leftover from a major knee surgery. They're in there pretty good, too, like a tattoo, so getting rid of these marks is hard to do without something such as laser removal.
    orangejello 2 Replies
    • August 24, 2011
    • 03:05 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?